Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Have milky white discharge. Had taken Plan B pill after sex. Period is late. Pregnancy?

Okay, so my boyfriend and I had sex about a week ago and we took a Plan B pill one hour after we thought that he may have gotten some pre-cum inside of me. It was his 3rd time cumming for that day and we re not for sure if anything even got inside of me. I was supposed to get my period after the Tuesday of last week. I have used Plan B one other time before this and I got some light bleeding 4 days after I took it 4 hours after our condom broke. Today I had some milky white discharge which I have never seen before and I am just wondering if Plan B is what is causing this milky white discharge or if I am pregnant.
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  376
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
Thank you for your query.
Plan B would cause abnormal bleeding as happened earlier in your case, but not the white discharge.
A milky white discharge is normal at certain stages of the menstrual cycle.
Even otherwise, it might signify a pelvic infection.
regarding pregnancy, you would know only if you miss your period
BY the way, having a Plan B
frequently is not a good idea as it messes up the pattern of your periods, in addition to having side effects.
Right now, if the discharge doesnt abate, consult a gynecologist to rule out infection.
Take a pregnancy test to confirm if you miss your period.
Take care
Answered: Fri, 22 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor